# SDR FDEA202103090610

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA320319
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL AFA3203-19 (281CF) HAS MISSING INSERTS AND DAMAGED CORNER AND   REQUIRES REPLACEMENT FABRICATED CABIN FLOOR PANEL AFA3203-19 (281CF) PER DWG SRZ-25-005 STA 1661-1741,   LEFT BL 50-70    MAJOR REPAIR
